I have mrsa and my wound has gotten better but last night my cheek and gums stated to swell, very painful. Or any idea what that could be from? Today will be the 4th day I have been takin septra.
Septra - did it give u any weird side effects? swollen face?
- 19 Feb 2012 by oshizzel33
- 19 Feb 2012
- septra, side effect, methicillin-resistant staphylococcus aureus infection
Added 20 Feb 2012:
I did go and th doc said it wasn't a allergic reaction. It was an movement of the mrsa. He also prescribed me another antibiotic. Now the mrsa is draining in my mouth. Should I take or put something on it to stop it from draining and me swallowing it. Or is it ok if I do?
It sounds as though you are experiencing a side effect of Septra called stomatitis (inflammation of the mucous lining of any of the structures in the mouth, which may involve the cheeks, gums, tongue, lips, and roof or floor of the mouth).
I would see your doctor as soon as you can - you will probably need to change to a different antibiotic.
https://www.drugs.com/sfx/septra-side-effects.html - scroll down to gastointestinal.
- Septra Information for Consumers
- Septra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Septra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 3 answers
Posted 16 Jul 2013 • 1 answer
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Posted 20 Jun 2016 • 0 answers
Methicillin-Resistant Staphylococcus Aureus Infection - What kill's MRSA from living and thriving in
Posted 16 Aug 2016 • 0 answers